# SDR CALA0500173

- Difficulty date: May 21, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 21,816 hours, 7,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3/4 INCH CRACK IN INTERCOSTAL AT STA 312-328, RBL 50.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-10-51, 51-20-01, AND 51-40-02.
